# SDR CA120809004

- Difficulty date: August 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 1EN2893
- Condition: Failed
- Location: Thrust Reverser
- Part time: 30,607 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN THE CLIMB THE RT THRUST REVERSER UNLOCKED MESSAGE CAME UP INTERMITTENTLY. THE ACFT RETURNED TO THE DEPARTURE AIRPORT AND LANDED UNEVENTFULLY.  MAINTENANCE  T/S FOUND THE RT T/R THROTTLE LOCKOUT SWITCH AT FAULT.  THE SWITCH WAS REPLACED AND FUNCTION CHECKED AND THE ACFT RETURNED TO SERVICE.  SWITCH, PN 1EN289-3, IPC 78-37-01, FIG 1A-80
